# SDR UALA2010090203226

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 30,979 hours, 12,733 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON TAKE OFF, RTFL.  LANDED AT GW 152.1. IAW CREW, DID NOT EXCEED VERTICAL SPEED (V-S) OF MORE THAN 360 FT-MIN. EXTENDED AND SMOOTH LANDING. ACCOMPLISHED OVERWEIGHT CHECK, NO DMU MESSAGE, OR DEFECTS NOTED.   ACCOMPLISHED BIRD STRIKE INSP REF MM, NO DEFECTS NOTED ON AIRFRAME, DAMAGE TO LT ENG DUE TO BIRDSTRIKE.  ENGINE TO BE REPLACED.  PER CREW, NO PARAMETER SHIFTS.  ENGINES WERE STEADY.  THREE BLADES FOUND DAMAGED AND BENT, ATTRITION LINER HAS BEEN DAMAGED BEYOND 20 PERCENT, STRUT FAIRINGS DAMAGED AND MISSING.  POST FLIGHT REPORT INDICATED STALL.  REPLACED ESN V10373 WITH ESN V11146 IN POS 01.
